# SDR AALA202105139017

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 49,471 hours, 34,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R DIFFICULT TO ARM DISARM. REMOVED DEBRIS AND SERVICED DOOR 2R PER MM 53-13-00.
